# SDR DALA1214863603

- Difficulty date: March 8, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N303DQ
- Make and model: Boeing 737-7
- Aircraft serial: 29688
- Aircraft time: 12,451 hours, 4,181 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Mechanism
- Part number: 251A243018
- Condition: Out Of Limits
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

08MAR12; WHILE WORKING PSV4, OPN 59086 FOUND THE RT ELEV CONTROL TAB MECHANISM, "GAP CHECK BETWEEN OUTER FACE OF THE AFT LUG AND THE SWAGE RING" BEYOND LIMITS.  NR 58 WAS WRITTEN FOR MECHANISM REPLACEMENT, PART NBR 251A2430-18.  FCF TO BE COMPLIED WITH DUE TO REPLACEMENT.  REPLACEMENT PERFORMED PER ERA 501153-14AD_(MRR 121486)(DALA1214863603).
